Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Pus filled pimple in the vagina, bleeding when popped. Medication?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1975
Answered : 213 Questions
i have a marble sized pimple in my upper left mons pubis? What could it be?
pus and blood came out when i squeezed it and it hurt
Posted Sat, 14 Apr 2012 in Vaginal and Uterus Health
Answered by Dr. Geeta Sundar 21 minutes later
Thanks for posting your query.
In all probability, you are suffering from a furuncle or a boil.
The following measures will give you relief:
a.     Clean the area with savlon and apply an antibiotic cream like soframycin on that area.
b.     Warm compresses will hasten recovery. Use a warm cloth and put it on the boil. It will help express the pus.
c.     For relieving the pain, you can tablet aspirin 325 mg every 6 hours.
It should heal in a few days. If it does not heal, please consult your physician for a course of antibiotics. However, if you have recurrent boils, please get your blood sugar checked to rule out diabetes.

I would be available for follow up queries. Please accept my answer if you have no follow up queries.
Wish you a speedy recovery.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor